Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Dark circles, allergies. Is the dark circle due to allergy medication?

I have had dark circles for quite a few years now,they look like bruises.They seem to be getting worse.My self confidence level is very low,and it would make me so happy to be free of these dark circles! Can they be treated or do I have to worry about these being permanant? I am 24 years old.There is no one else in my family who has them. I have seasonal allergies,but I take allergy medicine 10 mg. I could take a higher dosage of allergy medicine,but I know that wont cure my circles. I get sleep, and try to eat better and drink plenty of water and exercise. Any help is apperciated!!
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
IF YOU ARE NOT CURED BY ANY MESDICINES STOP ALLMILK AND DIARY FOR 3 MONTHS
NO USE OF MUSTARD COCONUT WALNUT GROUND NUT
NO SYABEAN OR SOYA OIL
USE OLIVE FOR COOKING AND APPLICATION
KEEP SKIN DRY
NO OILY GREESY AND SPICY FOODS
USE NON TOXIX SOAPS SHAMPOO AND CREAMS
3 GLASSES OF WARM WATER MORNING
TAKE EBAST 10 MG AT NIGHT
APPLY CLINDAMYCIN GEL MORNING EVENING
CALAMINE LOTION AFTER NOON
RETINOIC ACID 25 MG NIGHT AND SWITCH OFF LIGHT AS IT REACTS WITH LIGHT
THREE MONTHS AND YOU WILL GET CLEAN FACE I HAVE TREATED MANY PATIENTS LIKE THIS
Answered: Tue, 7 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor